MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH 500 (198-242/48-62)
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site to inspect the instrument.The fse found an air leak in the white blood cell (wbc) dispenser and the red blood cell (rbc) dispenser worn.Patient information for this event was not available.Printouts of the event were requested, but not provided.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported that patient samples recovered erratic results for all parameters on their lh500 hematology instrument.The erroneous results were not reported outside the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12130101
Report Number1061932-2021-00082
Device Sequence Number19739081
Product Code GKZ
UDI-Device Identifier15099590265038
UDI-Public(01)15099590265038(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH 500 (198-242/48-62)
Device Catalogue Number178834
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1